RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 66–72 (Mi de10305)  

Partial Differential Equations

The Periodic Problem for the Generalized Kolmogorov–Petrovskii–Piskunov Equation

M. V. Komarov

Lomonosov Moscow State University

Full text: PDF file (801 kB)

English version:
Differential Equations, 2001, 37:1, 70–77

Bibliographic databases:

UDC: 517.957
Received: 20.05.1999

Citation: M. V. Komarov, “The Periodic Problem for the Generalized Kolmogorov–Petrovskii–Piskunov Equation”, Differ. Uravn., 37:1 (2001), 66–72; Differ. Equ., 37:1 (2001), 70–77

Citation in format AMSBIB
\Bibitem{Kom01}
\by M.~V.~Komarov
\paper The Periodic Problem for the Generalized Kolmogorov--Petrovskii--Piskunov Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 66--72
\mathnet{http://mi.mathnet.ru/de10305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846400}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 70--77
\crossref{https://doi.org/10.1023/A:1019272332191}


Linking options:
  • http://mi.mathnet.ru/eng/de10305
  • http://mi.mathnet.ru/eng/de/v37/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019